# SDR DALA2024100909862

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 BULK CARGO SUPPORT WEB LOWER SIDE FOUND CORROSION AT STA 1560 BETWEEN S38L AND S39L, CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER ER/A 621214-14AD. (0597784)
